# SDR DALA2016120509514

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 655-715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP WEB BS 655 - 715 AND RBL 44 TO 60.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55 FIG 223 REPAIR 4.
